Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
french girl

Spiro and dry eyes?

Recommended Posts

hmm dunno bout spiro.. but im on dianette and it has made my eyes so so so dry.

its horrible!

and annoying and im not great at putting eye drops in.

i looked it up on google and it syas 'dry eyes syndrom' is a side effect of some hormonal treatments..birth control etc

it keeps makin me think i need glassses cuz wen im tryin to study or read my eyes go all blurry!

x

Link to post
Share on other sites
I'd like to know if your eyes are feeling dry and if you have problems wearing your contact lenses since you are taking Spiro?

It is a possibility as spironolactone is a diuretic, meaning it makes you lose water through urination. So, you definitely DO need to increase your water consumption and see if that helps. If not, I do like Lacrilube eye ointment for use at bedtime. It makes the next day of contact lens wearing MUCH more comfortable.

Regardless of whether or not drinking more water helps, please continue to drink more water to maintain your hydration.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×